# SDR REXA2018061870493

- Difficulty date: June 17, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 27,776 hours, 25,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER MAIN CABIN ENTRY EMERGENCY FLOOD LIGHT WAS BURNED OUT.  REMOVED & REPLACED THE FLOOD LIGHT IAW AMM 33-51-19-000.  OPS CHECKED GOOD.
